# SDR USAA011166

- Difficulty date: August 29, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 52,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .5 INCH, IN RADIUS OF LEFT SIDE CHORD BS 178 AT WL 196 AND WL 207.  SPLICED IN ANGLE AND DOUBLER STRAP PER EO 5300V157.  (M)
